Die Mollusken des Inundationsraumes der Maros

Bába Károly: Die Mollusken des Inundationsraumes der Maros. In: Acta biologica, (4). pp. 67-71. (1958)

[thumbnail of biologica_004_067-071.pdf]
Preview
Cikk, tanulmány, mű
biologica_004_067-071.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta biologica
Date: 1958
Volume: 4
ISSN: 0563-0592
Page Range: pp. 67-71
Language: German
Related URLs: http://acta.bibl.u-szeged.hu/39190/
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 71. p.
Date Deposited: 2016. Oct. 15. 16:57
Last Modified: 2021. May. 27. 14:45
URI: http://acta.bibl.u-szeged.hu/id/eprint/21457

Actions (login required)

View Item View Item